# SDR AAL2002F00002

- Difficulty date: July 22, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N249AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49269
- Engine: Pwa JT8D*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB, AFT CARGO DOOR CUTOUT, LOWER FRAME, TOP.  CORROSION ON TOP WEB OF AFT CARGO DOOR CUT OUT LOWER FRAME.  REMOVED CORRODED TOP WEB.  INSTALLED NEW WEB PER SRM.  (2002-1149 /AMC 4)
